# SDR DALA2018062604260

- Difficulty date: June 25, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, Y765 FR47/51 TO FR64, PREVIOUSLY REWORKED, FOUND OUT OF LIMITS.  REPLACED IAW SRM 51-72-11 AND DWG D53476977.
